MAUDE Adverse Event Report: MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES

MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EAZ101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pneumothorax (2012)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that one day post-implant of an extravascular (ev) lead, a chest x-ray showed that the patient suffered a 2.5 cm apical pneumothorax.It was noted that the ev lead was outside the pleural space.Drainage was required.The ev lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
EPSILA EV¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25692946
Report Number2182208-2026-40547
Device Sequence Number18592930
Product Code NVY
UDI-Device Identifier00763000369736
UDI-Public(01)00763000369736(17)280304(10)102406426
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEAZ101
Device Catalogue NumberEAZ101
Device Lot Number102406426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Initial Report FDA Received Date07/02/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age49 YR
Patient SexFemale